MAUDE Adverse Event Report: MEDIVANCE -1725056 Arctic Sun® Temperature Management System, ArcticGel¿ Pads; Arctic Gel Pads

MEDIVANCE -1725056 Arctic Sun® Temperature Management System, ArcticGel¿ Pads; Arctic Gel Pads
Catalog Number 317-05-02
Medical Device Problem Codes Inaccurate Flow Rate (1249); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the flow rate could not increase, preliminary assessment indicates a patch air leak.Replacing one set of arctic gel pad should resolve the issue, water leakage.The incident occurred during use.Per follow up information received via task on 02feb2026, the number of products affected was one.No impact to the patient.

Brand Name
Arctic Sun® Temperature Management System, ArcticGel¿ Pads
Common Device Name
Arctic Gel Pads
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24268772
Report Number1018233-2026-00654
Device Sequence Number10669373
Product Code DWJ
UDI-Device Identifier00801741080067
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-05-02
Device Lot NumberNGKU3889
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/12/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer07/23/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown